In the paper we investigate the solvability of the inverse multidimensional boundary value problem for the system of hyperbolic type equations. A method is proposed to reduce the considered problem to some non infinite system of differential equations. The proposed method allows one to prove the existence and uniqueness theorems for the multidimensional inverse boundary value problems in the class of the functions with bounded smoothness.
Guliev, M. A. and El-Hadidi, E. M.
Multidimensional Inverse Boundary Value Problem for a System of Hyperbolic Equations,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 6,
1, Article 29.
Available at: https://digitalcommons.pvamu.edu/aam/vol6/iss1/29